# SDR UPS02238744

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI INTERGRANULAR CORROSION ON FRAME ANGLE BS 328 AT ATTACH POINT TO S22R.  FRAME ANGLE REPLACED IAW SRM 51-40-3 FIG 1 FROM BELOW S21R TO BETWEEN S22R AND S23R.
